Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 38, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 26, 2015, 10:22 AM CDT for 6 counties in Illinois. It was in force for 9 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 10:22 AM CDT (15:22 UTC)
- Expired
- Jun 26, 2015, 7:45 PM CDT
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IL, Mason County, IL, McLean County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 37 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 11:20 AM CDT | HEAVY RAIN 2 | Havana, IL | RAINFALL SINCE 6 AM THIS MORNING. |
| Jun 26, 2:40 PM CDT | HEAVY RAIN 2.23 | 2 E Hopedale, IL | MEASURED 2.23 INCHES OF RAIN SO FAR TODAY. |
| Jun 26, 3:15 PM CDT | HEAVY RAIN 1.6 | Heyworth, IL | MEASURED 1.60 INCHES OF RAIN SO FAR TODAY. SOCIAL MEDIA REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
021
WGUS53 KILX 261522
FFWILX
ILC057-113-125-143-179-203-262115-
/O.NEW.KILX.FF.W.0038.150626T1522Z-150626T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MASON COUNTY IN CENTRAL ILLINOIS...
TAZEWELL COUNTY IN CENTRAL ILLINOIS...
SOUTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
MCLEAN COUNTY IN CENTRAL ILLINOIS...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 415 PM CDT
* AT 1018 AM CDT...DOPPLER RADAR INDICATED A LINE OF SHOWERS AND
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA AND
LIFTING SLOWLY NORTHWARD. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY. RADAR ESTIMATED UP TO 1 INCH OF RAIN HAS FALLEN THE PAST
3 HOURS OVER SOUTHERN PARTS OF FULTON...TAZEWELL AND MCLEAN
COUNTIES WITH AROUND 1.5 INCHES OVER FAR NORTHERN MASON COUNTY.
UP TO AN ADDITIONAL 1 INCH OF RAIN IS POSSIBLE THOUGH 3 PM OVER
THE WARNED AREA WHICH COULD LEAD TO FLASH FLOODING ESPECIALLY IN
LOW LYING...URBAN AND POOR DRAINAGE AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PEORIA...BLOOMINGTON...NORMAL...PEKIN...CANTON...EUREKA...HAVANA...
EAST PEORIA...MORTON...WASHINGTON...BARTONVILLE...CREVE COEUR...
WEST PEORIA...LE ROY...HEYWORTH...MARQUETTE HEIGHTS...FARMINGTON...
LEWISTOWN...TREMONT AND LEXINGTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 12 AND 31.
INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 13.
INTERSTATE 474 BETWEEN MILE MARKERS 3 AND 14.
INTERSTATE 55 BETWEEN MILE MARKERS 143 AND 184.
INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4071 9044 4070 8940 4072 8858 4062 8858
4061 8847 4029 8847 4029 8926 4033 8927
4032 8960 4019 9009 4020 9045
$$
072 follow-up statements
335
WGUS53 KILX 262056
FFWILX
ILC057-113-125-143-179-203-270045-
/O.EXT.KILX.FF.W.0038.000000T0000Z-150627T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
356 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MASON COUNTY IN CENTRAL ILLINOIS...
TAZEWELL COUNTY IN CENTRAL ILLINOIS...
SOUTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
MCLEAN COUNTY IN CENTRAL ILLINOIS...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 745 PM CDT
* AT 354 PM CDT...DOPPLER RADAR INDICATED MODERATE RAIN ACROSS PARTS
OF THE WARNED AREA. FLASH FLOODING IS POSSIBLE. THE HEAVIEST RAIN
IS OVER NORTHERN PARTS OF FULTON...TAZEWELL AND MCLEAN COUNTIES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PEORIA...BLOOMINGTON...NORMAL...PEKIN...CANTON...EUREKA...HAVANA...
EAST PEORIA...MORTON...WASHINGTON...BARTONVILLE...CREVE COEUR...
WEST PEORIA...LE ROY...HEYWORTH...MARQUETTE HEIGHTS...FARMINGTON...
LEWISTOWN...TREMONT AND LEXINGTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 12 AND 31.
INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 13.
INTERSTATE 474 BETWEEN MILE MARKERS 3 AND 14.
INTERSTATE 55 BETWEEN MILE MARKERS 143 AND 184.
INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO
SO SAFELY.
&&
LAT...LON 4071 9044 4070 8940 4072 8858 4062 8858
4061 8847 4029 8847 4029 8926 4033 8927
4032 8960 4019 9009 4020 9045
$$
07035
WGUS73 KILX 270042
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
742 PM CDT FRI JUN 26 2015
ILC057-113-125-143-179-203-270051-
/O.EXP.KILX.FF.W.0038.000000T0000Z-150627T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASON-TAZEWELL-PEORIA-MCLEAN-FULTON-WOODFORD-
742 PM CDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN MASON...TAZEWELL...
SOUTHERN PEORIA...MCLEAN...FULTON AND SOUTHEASTERN WOODFORD COUNTIES
WILL EXPIRE AT 745 PM CDT...
HEAVY RAINFALL HAS ENDED OVER THE WARNED AREA AND FLOOD WATERS ARE
OR HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO
LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 4071 9044 4070 8940 4072 8858 4062 8858
4061 8847 4029 8847 4029 8926 4033 8927
4032 8960 4019 9009 4020 9045
$$
ONTONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 6:53 AM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 26, 6:53 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 653 AM CDT FRI JUN 26 2015 .SHORT TERM...(TODAY) ISSUED AT 305 AM CDT FRI JUN 26 2015 08Z/3AM SURFACE ANALYSIS SHOWS LOW PRESSURE NEAR KANSAS CITY...WITH STATIONARY FRONTAL BOUNDARY EXTENDING E/SE INTO FAR SOUTHERN ILLINOIS. MCS THAT IMPACTED THE SE KILX CWA EARLIER THIS EVENING HAS NOW TRACKED INTO CENTRAL/EASTERN KENTUCKY...WHILE A SECOND MCS HAS DEVELOPED UPSTREAM OVER EASTERN KANSAS INTO WEST-CENTRAL MISSOURI. THIS SECOND SYSTEM WILL CONTINUE TO TRACK E/SE ALONG THE SYNOPTIC FRONT/OUTFLOW FROM PREVIOUS COMPLEX INTO SOUTHERN ILLINOIS LATER THIS MORNING. FURTHER NORTH...STRATIFORM RAIN WITH A FEW EMBEDDED THUNDERSTORMS WILL SPREAD INTO CENTRAL ILLINOIS FROM THE WEST. DUE TO EXTENSIVE CLOUD COVER NORTH OF THE FRONT...WILL ONLY MENTION ISOLATED THUNDER ALONG/NORTH OF THE I-72 CORRIDOR. FURTHER SOUTH...WILL GO WITH PREDOMINANT THUNDER CLOSER TO THE BOUNDARY AND THE MORE UNSTABLE AIRMASS ALONG/SOUTH OF I-70. LATEST DAY 1 CONVECTIVE OUTLOOK PLACES THE FAR SOUTHEAST CWA IN A SLIGHT RISK FOR SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREATS LATER TODAY. HEAVIEST RAINFALL WILL ALSO BE FOCUSED ACROSS THE SOUTHEAST WHERE 1 TO 1.5 INCHES WILL BE LIKELY. .LONG TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 305 AM CDT FRI JUN 26 2015 SHORT-WAVE TROUGH EVIDENT ON CURRENT WATER VAPOR IMAGERY OVER EASTERN NEBRASKA/KANSAS WILL TRACK EASTWARD INTO INDIANA TONIGHT. SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ALONG/AHEAD OF THIS FEATURE THIS EVENING...WITH RAIN CHANCES DIMINISHING FROM WEST TO EAST AFTER MIDNIGHT. ONCE THE WAVE PASSES TO THE EAST AND THE PERSISTENT FRONTAL BOUNDARY DRAPED ACROSS SOUTHERN ILLINOIS GETS A GOOD PUSH SOUTHWARD...COOLER AND DRIER WEATHER WILL BE ON TAP FOR SATURDAY. EVEN WITH MOSTLY SUNNY SKIES...BRISK NORTHERLY FLOW WILL KEEP TEMPS SEVERAL DEGREES BELOW NORMAL FOR THIS TIME OF YEAR IN THE MIDDLE TO UPPER 70S. SYNOPTIC PATTERN THROUGHOUT THE EXTENDED WILL FEATURE A LARGE UPPER RIDGE OVER THE ROCKIES AND A CORRESPONDING DOWNSTREAM TROUGH ACROSS THE GREAT LAKES/MIDWEST. WITH THIS PATTERN REMAINING FIRMLY IN PLACE THROUGH NEXT WEEK...A CONTINUATION OF BELOW NORMAL TEMPERATURES IS ANTICIPATED ALONG WITH PERIODIC RAIN CHANCES. SEVERAL SHORT-WAVES WILL DROP INTO THE REGION WITHIN THE BROAD NORTHWESTERLY FLOW PATTERN...HOWEVER THE EXACT TIMING AND STRENGTH OF THESE FEATURES WILL BE DIFFICULT TO DETERMINE THIS FAR OUT. BASED ON GFS/ECMWF CONSENSUS...IT APPEARS TWO DISTINCT PERIODS OF ENHANCED RAIN CHANCES ARE EMERGING. ONE LATE SUNDAY INTO MONDAY AND ANOTHER LATE TUESDAY INTO WEDNESDAY. HAVE INCLUDED MENTIONABLE POPS DURING THOSE TIME FRAMES...THEN HAVE GONE WITH A DRY FORECAST THE REST OF THE TIME. NEITHER OF THESE TWO SYSTEMS WILL HAVE NEARLY AS MUCH MOISTURE TO WORK WITH AS RECENT SYSTEMS...SO DESPITE POPS...RAINFALL AMOUNTS WILL REMAIN LIGHT NEXT WEEK. MAIN STORY WILL THE UNSEASONABLY COOL CONDITIONS...WITH HIGHS IN THE UPPER 70S AND LOWER 80S THROUGH THE ENTIRE WEEK. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 653 AM CDT FRI JUN 26 2015 LOW STRATUS AND LIGHT TO MODERATE FOG HAS OVERSPREAD THE TAF SITES THIS MORNING WHILE REMNANTS OF AN MCS WILL BE MOVING ACROSS THE AERA MOST OF THE DAY. ADDITIONAL DEVELOPMENT BEHIND THIS AREA WILL ALSO OCCUR...SO RAIN WILL CONTINUE THROUGH THE AFTERNOON AT ALL TAF SITES. IFR AND LIFR CONDITIONS ARE EXPECTED THROUGH THE MORNING AND INTO THE AFTERNOON. CONDITIONS SHOULD GRADUALLY IMPROVE LATE AFTERNOON/EARLY EVENING AT ALL SITES AS THE MCS/LOW PRESSURE AREA MOVES FURTHER EAST OF THE AREA. PCPN SHOULD END AS WELL BUT CIGS WILL REMAIN LOW. CONDITIONS FINALLY IMPROVE TO AROUND VFR AROUND MIDNIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ040>057-061>063- 066>068-071>073. && SHORT TERM...BARNES LONG TERM...BARNES AVIATION...AUTEN
Hazardous weather outlook, Jun 26, 6:08 AM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 608 AM CDT FRI JUN 26 2015 ILZ027>031-036>038-271100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 608 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH THIS EVENING. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY...AND AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING SLOWLY SUBSIDES ALONG THE SPOON RIVER TODAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040>057-061>063-066-067-071-271100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LOGAN-MACON-MASON-MENARD-MORGAN- MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-VERMILION- 608 AM CDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT MODERATE THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH THIS EVENING AS A WEATHER SYSTEM MOVES ALONG A STATIONARY FRONT AND THROUGH ILLINOIS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS SINCE SOME OF THE STORMS COULD MOVE OVER THE SAME LOCATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY...AND AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AND PORTIONS OF THE SANGAMON RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING SLOWLY SUBSIDES ALONG THE SPOON RIVER TODAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. ILZ068-072-073-271100- CRAWFORD-LAWRENCE-RICHLAND- 608 AM CDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT MODERATE THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH THIS EVENING AS A WEATHER SYSTEM MOVES ALONG A STATIONARY FRONT AND THROUGH ILLINOIS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS SINCE SOME OF THE STORMS COULD MOVE OVER THE SAME LOCATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY...AND AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL LIKELY CONTINUE ALONG THE LITTLE WABASH AND EMBARRAS RIVERS THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. AUTEN
In the hours before
Local storm report, Jun 26, 7:13 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
713 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
06/26/2015 M1.47 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLLocal storm report, Jun 26, 7:18 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
718 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
06/26/2015 M1.03 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLLocal storm report, Jun 26, 9:51 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
951 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
06/26/2015 M1.88 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR TOTAL
0730 AM HEAVY RAIN 7 N EFFINGHAM 39.22N 88.55W
06/26/2015 M1.33 INCH SHELBY IL COCORAHS
24-HOUR TOTAL
0800 AM HEAVY RAIN 2 WNW EFFINGHAM 39.13N 88.59W
06/26/2015 M1.14 INCH EFFINGHAM IL COCORAHS
24-HOUR TOTAL
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:24 PM CDT | Special Weather Statement | ILX | Sangamon | 51 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 49 min |
| Jun 25, 8:59 PM CDT | Special Weather Statement | ILX | Christian | 46 min |
| Jun 25, 9:27 PM CDT | Special Weather Statement | ILX | Clay | 33 min |
| Jun 25, 9:43 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| Jun 25, 9:50 PM CDT | Special Weather Statement | ILX | Lawrence, Richland | 25 min |
| Jun 25, 10:48 PM CDT | Flash Flood Warning | ILX | Crawford, Cumberland, Effingham, Jasper | 6 hr |
| Jun 26, 4:05 AM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 26 more | 18 hr |
| Jun 26, 9:50 AM CDT | River Flood Warning | ILX | Piatt | 6 days |
| Jun 26, 11:20 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Logan, Mason, Menard, Schuyler | 6 hr |
| Jun 26, 1:57 PM CDT | Areal Flood Advisory | ILX | Champaign, DeWitt, Piatt, Vermilion | 7 hr |
| Jun 26, 2:58 PM CDT | River Flood Warning | ILX | Mason, Menard | 54 hr |
| Jun 26, 5:22 PM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Logan, Mason, Menard, Schuyler | 113 min |
| Jun 26, 6:18 PM CDT | Areal Flood Advisory | ILX | Clay, Crawford, Lawrence, Richland | 3 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.